# SDR FXTA202000528001

- Difficulty date: May 19, 2020
- Submitted: May 28, 2020
- Operation: Air carrier
- Aircraft: N952BA
- Make and model: Cessna 208B
- Aircraft serial: 208B5201
- Aircraft time: 5,478 hours, 11,810 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED ON UPPER LT HORIZONTAL AT APPROXIMATELY FS474 SS93.
